# SDR MASA200400723

- Difficulty date: December 23, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 7,427 hours, 6,837 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO E2 REVERSER DISAGREE ON TAKEOFF.  MESSAGE WENT AWAY, AN ON-CALL MAINTENANCE PERFORMED OPERATIONAL CHECK AND RETURNED THE AIRCRAFT TO SERVICE.
